What are the symptoms of gyno? I'm in Week 4 of my Test E cycle, 500 mg per week. My nipples are always hard and sensitive at times. Not really itchy though. When the symptoms first came on, I started Nolva at 20 mg per day and upped my Arimidex to 0.5 mg ed from eod. The symptoms started to go away after a few days so I stopped the Nolva but kept at the same dosage of Adex. The symptoms came back after a few days so I started the Nolva again at 20 mg per day and upped the Adex to 1 mg per day. Again, the symptoms started to go away. My nipples would stay be hard all the time but they weren't as sensitive. I stopped taking the Nolva and kept my Adex dose at 1 mg ed. My nipples seem to be more sensitive again, and this happens every time I stop the Nolva even at 1 mg per day of Adex. Is this just common or am I being hyper nervous or am I really showing signs of gyno? I haven't retained any or very little water during this cycle, probably b/c of the Adex. How long does it generally take for gyno to show? Thanks guys!